Dilemma

One of the post-op remnants of the spinal fusion is that I get some pretty severe back spasms between my shoulder blades. It seems that when I do a lot of physical activity, like I did this past week, they get worse.

My previous neurologist prescribed medication last year, and the stuff worked, but turned me into a zombie. When I saw the new neurologist a few months back, I described the side effects I encountered, and she prescribed a different one. The monograph and bottle both list dizziness as a common side effect. This is not something she'd mentioned when she prescribed it, and I have an appointment with her a week after I return from vacation.

So here I sit, with back spasms, afraid to take the meds, lest they trigger a vertigo episode, which means taking MORE medication.

I need to do something...

Comments

Popular posts from this blog

Unna Boot from Hell...

Glad that I'm not "Guilty By Association" on this one

Green Mountain Grills-Daniel Boone